# SDR HALA20241211359

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 43,909 hours, 6,995 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 45,742 hours, 7,220 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - HYD Y RSVR LO LVL AND HYD Y SYS LO PR. FOUND #2 ENG YELLOW EDP FAILURE AND RSVR LOW REPLACED YELLOW EDP PER AMM 29-23-51-400-802-A AND RESERVICED YELLOW RSVR REPLACED CASE DRAIN FILTER PER AMM 29-13-43. PERFORMED OPS AND LEAK CHECK OF YELLOW AND EDP PER ANN 29-13-51. OPS AND LEAK CHECK OK. OK FOR SVC
